TU Darmstadt / ULB / TUbiblio

On the Stability of Linear Conservative Gyroscopic Systems

Hagedorn, Peter and Teschner, W. (1983):
On the Stability of Linear Conservative Gyroscopic Systems.
In: J. of Appl. Math. and Physics, 34, pp. 807-815. [Article]

Item Type: Article
Erschienen: 1983
Creators: Hagedorn, Peter and Teschner, W.
Title: On the Stability of Linear Conservative Gyroscopic Systems
Language: English
Journal or Publication Title: J. of Appl. Math. and Physics
Journal volume: 34
Divisions: 16 Department of Mechanical Engineering > Dynamics and Vibrations
16 Department of Mechanical Engineering
Date Deposited: 19 Jan 2009 14:57
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)
Show editorial Details Show editorial Details